The defect of weak approximation for homogeneous spaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, p. 219-233
@article{AFST_1999_6_8_2_219_0,
     author = {Borovoi, Mikhail},
     title = {The defect of weak approximation for homogeneous spaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {2},
     year = {1999},
     pages = {219-233},
     zbl = {0968.14030},
     mrnumber = {1751441},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_2_219_0}
}
Borovoi, Mikhail. The defect of weak approximation for homogeneous spaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, pp. 219-233. http://www.numdam.org/item/AFST_1999_6_8_2_219_0/

[Bol] Borovoi M., On weak approximation in homogeneous spaces of algebraic groups, Soviet Math. Dokl. 42 (1991), pp. 247-251. | MR 1118467 | Zbl 0759.20015

[Bo2] Borovoi M., On weak approximation in homogeneous spaces of simply connected algebraic groups, Proc. Internat. Conf. "Automorphic Functions and Their Applications, Khabarovsk, June 27 - July 4, 1988" (N. Kuznetsov and V. Bykovsky, eds.), Khabarovsk, 1990, pp. 64-81. | MR 1096968 | Zbl 0787.14009

[Bo3] Borovoi M., Abelian Galois cohomology of reductive group, Memoirs of Amer. Math. Soc. 132 (1998), no. 626. | MR 1401491 | Zbl 0918.20037

[Ko1] Kottwitz R.E., Stable trace formula: cuspidal tempered terms, Duke Math. J. 51 (1984), pp. 611-650. | MR 757954 | Zbl 0576.22020

[Ko2] Kottwitz R.E., Stable trace formula: elliptic singular terms, Math. Ann. 275 (1986), pp. 365-399. | MR 858284 | Zbl 0577.10028

[Sa] Sansuc J.-J., Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres, Jfür die reine und angew. Math. 327 (1981), pp. 12-80. | MR 631309 | Zbl 0468.14007

[Vol] Voskresenskiĭ V.E., Birntional properties of linear algebraic groups, Izv. Akad. Nauk SSSR 34 (1970), pp. 3-19; English transl. in Math. USSR Izv. 4 (1970), pp. 1-17. | MR 262251 | Zbl 0254.14016

[Vo2] Voskresenskiĭ V.E., Algebraic Groups and their Birational Invariants, Translations of Mathematical Monographs, vol. 179, AMS, Providence, Rhode Island, 1998. | MR 1634406 | Zbl 0974.14034